howfakecanitget (howfakecanitget) wrote in vaginapagina,
howfakecanitget
howfakecanitget
vaginapagina

Discharge after stopping Depo shot

hey everyone, I was hoping people could reassure me this is normal.
I was on depo shot for 2 full years but did not go in for my last shot around November 17th because my boyfriend of 2 1/2 years and i broke up and because i wanted to see if some side effects were because of the shot. I LOVED the Depo shot, but slowly after 2 years of being on it i completely lost my sex drive, which is a complete bummer. Because I didn't go in for my shot i had a bleed that lasted around 5 days, then stopped. i had sex a few days later with a condom, it did not slip off or break but when i went to pee afterwards i noticed a thick white substance on my thiegh, it did not feel, or smell like semen So i figured it was my own discharge.  I didnt notice it again for about a week and a half when i went to pee i noticed more of the thick discharge. It does not smell and is clearish white.does this seem normal? Its been 2 years since i've had a period or a significant change in discharge throughout the month so I feel like im 12 again trying to figure this out! thank you!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment